MathSciNet Relay Station
MathSciNet bibliographic data
MR172371 33.15 (62.15)
Pagurova, V. I. An asymptotic formula for the incomplete gamma function. (Russian) Ž. Vyčisl. Mat. i Mat. Fiz. 5 1965 118–121.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement